# SDR SCNA97090

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2561 · Life Jacket
- Part: Seams
- Part number: 3500113
- Condition: Leaking
- Location: Life Vest
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO UNREPAIRABLE HOLES AND OPEN SEEMS IN INFLATION TUBES, LIFE VEST WAS REJECTED AT OVERHAUL.
